User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Haider, M.; Russer, J.A. 
Title:
Differential form representation of stochastic electromagnetic fields 
Abstract:
In this work, we revisit the theory of stochastic electromagnetic fields using exterior differential forms. We present a short overview as well as a brief introduction to the application of differential forms in electromagnetic theory. Within the framework of exterior calculus we derive equations for the second order moments, describing stochastic electromagnetic fields. Since the resulting objects are continuous quantities in space, a discretization scheme based on the Method of...    »
 
Journal title:
Advances in Radio Science : ARS; Katlenburg-Lindau Vol. 15, (2017): 21-28. 2017-05 
Year:
2017 
Year / month:
2017-05 
Quarter:
2. Quartal 
Month:
May 
Pages contribution:
21-28 
Language:
en 
Publisher:
URSI